RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2011, Issue 3(8), Pages 39–49 (Mi pfmt109)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Finite groups with given maximal chains of length $\le 3$

D. P. Andreeva, A. N. Skiba

F. Skorina Gomel State University, Gomel

Abstract: A description of a finite group with the property that every its maximal chain of length 3 contains a proper $S$-quasinormal subgroup, and a description of a finite group with the property that every its 3-maximal subgroup is subnormal ($S$-quasinormal) are obtained.

Keywords: Sylow subgroup, Schmidt group, $n$-maximal subgroup, nilpotent group, maximal chain of length $n$, soluble group, $S$-quasinormal subgroup, subnormal subgroup

Full text: PDF file (455 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 24.03.2011

Citation: D. P. Andreeva, A. N. Skiba, “Finite groups with given maximal chains of length $\le 3$”, PFMT, 2011, no. 3(8), 39–49

Citation in format AMSBIB
\Bibitem{AndSki11}
\by D.~P.~Andreeva, A.~N.~Skiba
\paper Finite groups with given maximal chains of length $\le 3$
\jour PFMT
\yr 2011
\issue 3(8)
\pages 39--49
\mathnet{http://mi.mathnet.ru/pfmt109}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt109
  • http://mi.mathnet.ru/eng/pfmt/y2011/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). II. Ot maksimalnykh tsepei k maksimalnym param”, PFMT, 2017, no. 2(31), 55–65  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:90
    Full text:44
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020